| Model Number |
EVIVA_0913-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Laceration(s) (1946); Syncope/Fainting (4411)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient experienced a syncopal episode while have a breast biopsy procedure with an eviva biopsy device.The user site reports "during a vacuum procedure, patient fainted after 5 samples acquired; while the consultant was removing the needle from the breast patient, she jerked back and the tip of the needle cut the skin.Surgeon was called and gave a few stitches to stop the bleeding." no further information is currently available.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.